MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revue des maladies respiratoires · 1995

[Lung disease induced by isotretinoin].

Oliviero G, Constans P, Caby I, De Rohan Chabot P, Lacherade J C

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

A young man without any past history of note had taken isotretinoin for disfiguring acne before the summer season. He presented with a severe bilateral pneumonia, associated with dyspnoea two months after the start of treatment. On the pulmonary radiography there was a bilateral ground glass appearance which was worse on the right. The elevated level of eosinophils (54% in 564,000 cells/ml) in the alveolar lavage lead to a diagnosis of allergic pneumonia. The rapidly favourable outcome following the cessation of the medication and with the addition of corticosteroids seemed to us a supplementary argument in favour of a diagnosis of eosinophilic pneumonia, due to isotretinoin which seemed the primary initiating factor.

Для цитирования: Oliviero G, Constans P, Caby I, De Rohan Chabot P, Lacherade J C. [Lung disease induced by isotretinoin].. Revue des maladies respiratoires. 1995.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.